IIT GOA

INDIAN INSTITUTE OF TECHNOLOGY GOA
भारतीय प्रौद्योगिकी संस्थान गोवा

Dr. Dhanya Rajendran


Assistant Professor

Mathematics Department

dhanya@iitgoa.ac.in

Address: Admin Block, Main Building

  


Courses Taught
Differential Equations: B.Math, ISI
Partial differential equations: M.Math, ISI
Regularity results for elliptic equations in polygonal domains: Ph.D, UdeC
Analysis III, Ph.D IISc.
Areas of Research
Partial differential equations of the elliptic type, Variational and topological methods in nonlinear PDE
Educational Qualifications

  1. Ph.D : TIFR Centre for Applicable Mathematics, Bangalore, 2012.
  2. M.Sc : TIFR Centre for Applicable Mathematics, Bangalore, 2007.
  3. B.Sc : University of Calicut, 2005.

Professional Appointments

  1. INSPIRE Faculty: ISI Bangalore Centre, April 2016- April 2018.
  2. Visiting Professor: University of Concepcion, Chile, May 2015-January 2016.
  3. Postdoctoral Fellow: IISc Bangalore, January 2013-September 2014.

Representative Publications
  • R. Dhanya, On positive solution curves of an infinite semipositone problem.(Under Review)
  • Gyula Csato, Olivier Kneuss, Dhanya Rajendran.; On the boundary conditions in estimating $\nabla \omega$ by $div \omega$ and $curl \omega$.(Accepted for publication in Proceedings A of the Royal Society of Edinburgh, 2017)
  • R Dhanya, Eunkyung Ko, R Shivaji.; A three solution theorem for singular nonlinear elliptic boundary value problems. J. Math. Anal. Appl. 424 (2015), no. 1, 598-612.
  • R Dhanya, J Giacomoni, K Saoudi, S Prashanth.; Global bifurcation and local multiplicity results for elliptic equation with singular nonlinearity of super exponential growth in $\mathbb{R}^2.$: Adv. Differential Equations 17 (2012), No 3-4, 369-400.
  • Dhanya R, Giacomoni J, Prashanth S.; Isolated singularities for the exponential type semilinear elliptic equation in IR2. Proc. Amer. Math. Soc. 137 (2009), no. 12, 4099-4107.